Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Started pristiq today

Posted by on Jan. 14, 2013 at 12:46 PM
  • 10 Replies

So far no weird or dangerous side effects, even though its just been half a day.  I do feel a bit tired but I don't get good sleep as it is. I really hope this med works.  I really am out of options except for MAOIs and who wants to take those?

by on Jan. 14, 2013 at 12:46 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
ashleighmama
by on Jan. 14, 2013 at 2:20 PM
1 mom liked this
Oh mama, I hope this med works out for you, so far so good! I know what you mean when you're at your last resort, I hate that. And I agree with you, I don't ever want to take the MAOIs either. Best of luck, hugs mama!
Ashleigh
Tracys2
by on Jan. 14, 2013 at 2:53 PM
1 mom liked this

Wishing you the best!

Serenity7
by Silver Member on Jan. 14, 2013 at 3:19 PM
1 mom liked this

((((((((((Hugs))))))

Jubileee
by on Jan. 14, 2013 at 3:25 PM
Wishing you the best! I was on 50mg for a few months and had horrible mood swings. It made me feel like a horrible person so my dr put me back on Prozac that I was on a few years ago. It's the only thing that seems to work for me. I've been on Lexapro, Pristiq, Cymbalta, and Trazadone. Good luck!
Posted on CafeMom Mobile
lyrick24
by Group Admin on Jan. 14, 2013 at 3:28 PM
1 mom liked this

 good luck!

elwalters77
by on Jan. 14, 2013 at 8:55 PM
1 mom liked this

I really hope it helps you. I know you've had a tough time with meds.

SandyLaxner
by Bronze Member on Jan. 15, 2013 at 12:01 AM
1 mom liked this

Hope it helps:)

matreshka
by on Jan. 15, 2013 at 10:04 AM

Awesome siggy by the way, I would love one like that.

Quoting Serenity7:

((((((((((Hugs))))))


matreshka
by on Jan. 15, 2013 at 10:05 AM

What made you go off the pristiq? I know everyone is different but I do want to watch for any bad side effects.

Quoting Jubileee:

Wishing you the best! I was on 50mg for a few months and had horrible mood swings. It made me feel like a horrible person so my dr put me back on Prozac that I was on a few years ago. It's the only thing that seems to work for me. I've been on Lexapro, Pristiq, Cymbalta, and Trazadone. Good luck!


matreshka
by on Jan. 15, 2013 at 10:06 AM

Thanks everyone for the luck, I need it when it comes to meds.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)